# SDR AWXA200200480

- Difficulty date: May 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 61,032 hours, 48,770 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A CRACK WAS FOUND ON FUSELAGE SKIN AT BS 747, STR 16 L/HCRACK FOUND ON FUSELAGE L/H SIDE APPROX. STA. 747 STR.16L
